Quenched invariance principle for the Knudsen stochastic billiard in a random tube

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (3), pp.1019-1061
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00502971
Contributeur : Serena Benassù <>
Soumis le : vendredi 16 juillet 2010 - 11:36:00
Dernière modification le : lundi 29 mai 2017 - 14:23:42

Identifiants

  • HAL Id : hal-00502971, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

F. Comets, S. Popov, G.M. Schütz, M. Vachkovskaia. Quenched invariance principle for the Knudsen stochastic billiard in a random tube. Annals of Probability, Institute of Mathematical Statistics, 2010, 38 (3), pp.1019-1061. <hal-00502971>

Partager

Métriques

Consultations de la notice

31